MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; SCREW, FIXATION, BONE
Catalog Number 04.211.016TS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: no information provided.Date of event: 3 dec 2025 date of implant: (b)(6) 2025 device location: left.¿ postoperative adverse event: "pain/discomfort/prominence" ¿ is the ae related to the implantation or explantation of the hook plate? "possible" ¿ is the ae related to the investigational device (va clavicle plate/va clavicle hook plate)? " possible" ¿ is the ae related to the condition under investigation? ¿possible¿ ¿ dps implant was used.Device related: possible procedure related: possible device location: left.Treatment: implant removal, the event resulted in a medical or surgical intervention to prevent life threatening illness or injury or permanent impairment to a body structure or a body function.Depuy synthes products used: catalog number: 04.112.814s lot number: no information provided component type: plate description: 2.7mm ti va lcp hook plate long/ 15mm/ left/ sterile.Catalog number: 04.211.014ts lot number: no information available component type: screw description: va lockscr ã¸2.7 he 2.4 self-tap l14 tan.Catalog number: 04.211.014ts lot number: no information available component type: screw description: va lockscr ã¸2.7 he 2.4 self-tap l14 tan.Catalog number: 04.211.014ts lot number: no information available component type: screw description: va lockscr ã¸2.7 he 2.4 self-tap l14 tan.Catalog number: 04.211.014ts lot number: no information available component type: screw description: va lockscr ã¸2.7 he 2.4 self-tap l14 tan.Catalog number: 04.211.014ts lot number: no information available component type: screw description: va lockscr ã¸2.7 he 2.4 self-tap l14 tan.Catalog number: 04.211.014ts lot number: no information available component type: screw description: va lockscr ã¸2.7 he 2.4 self-tap l14 tan.Catalog number: 402.876ts lot number: no information provided component type: screw description: cortscr ã¸2.7 self-tap l16 tan.Catalog number: 04.211.016ts lot number: no information provided component type: screw description: va lockscr ã¸2.7 he 2.4 self-tap l16 tan.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10, h6 health effect impact code.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24388614
Report Number8030965-2026-01661
Device Sequence Number10258215
Product Code HWC
UDI-Device Identifier10886982119001
UDI-Public(01)10886982119001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.211.016TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA-LCP CLAVIC HOOK PL 2.7 LONG 9 LE SST.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight88 KG